# SDR RAIA00210252

- Difficulty date: August 26, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 7,074 hours, 6,265 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 4501968D
- Part serial: E974058
- Condition: Unserviceable
- Part time: 12,209 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5302-PIT- APU WILL NOT START AIRCRAFT ENGINE. MAINTENANCE DEFERRED PER MEL 49-52-02. SUBSEQUENTLY CLEARED MEL BY REMOVING AND REPLACING THE APU.
